Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


vivid dreams related to HIV meds
Jan 27, 2008

This is in response to the writer who asked about vivid dreams returning after beginning meds and if it was related. I am on exactly the same meds Reyataz/Norvir/Trudada or Epzicom (one of which is a placebo) and assume that I am in the same NIH clinical study as the original poster. I have experienced the same recurrence of dreams which, prior to meds, had pretty much dissappeared from my sleep. Shortly after beginning meds, i had many sleep problems (insomnia, trouble staying asleep etc) and experienced several episodes of "disturbing" and vivid dreams. Eventually the "disturbing" aspect went away and I have returned to more normal (or at least, non-scary) dreams. It's a welcome sign, since for several years I had had not one single dream. I always woke up with absolutely nothing. Now I have something to think, or chuckle, about every morning. I take it as a sign of returning good health.

Response from Dr. Henry

Thank you for sharing your experience relating to dreams and the atazanavir/ritonavir + Epzicom or Truvada regimen. KH



Previous
high vl hbv carrier and newly hiv infected
Next
HIV and Lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement